# SDR CA190605009

- Difficulty date: June 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 9,489 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: EA1563
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LARGE PUDDLE OF HYDRAULIC FLUID FOUND ON WALK-AROUND INSPECTION OF AIRCRAFT. HYDRAULIC RESERVOIR FOUND OVERFULL AND HYDRAULIC ACCUMULATOR FOUND DISCHARGED TO 400 PSI FROM 600 PSI. HYDRAULIC ACCUMULATOR REPLACED AS PART OF HYDRAULIC PRESSURE REGULATOR ASSEMBLY P/N EA1563 (TC# 20190605009)
